MathSciNet Relay Station
MathSciNet bibliographic data
MR159303 (28 #2520) 54.22
de Groot, J. Subcompactness and the Baire category theorem. Nederl. Akad. Wetensch. Proc. Ser. A 66=Indag. Math. 25 1963 761–767.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement